# SDR REXA2019102451507

- Difficulty date: October 5, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SH6703217411
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON RH FLOOR SILL BTW FS349 TO FS379 AT PAX CABIN FLOOR STRUCTURE. (CPAX).
SUMMARY: RH FLOOR SILL BTW FS349 TO FS379 AT PAX CABIN FLOOR STRUCTURE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01.
